# SDR WRLA20100601401

- Difficulty date: June 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bushing
- Part number: 65B08104211
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING - FOUND PYLON -4 FRONT SPAR UPPER LINK FITTING BUSHING DAMAGE (LT).  PER SRM 57-20-90 REPAIR 1 REV 76, REPAIRED FRONT SPAR UPPER LINK LT SIDE BUSHING OF PYLON-4.
